Research Repository

A µ-dependent approach to H∞ control of uncertain switched linear systems with average dwell time

Zhang, Lixian and Boukas, El-Kebir and Shi, Peng and Chen, Zhaobo (2011) A µ-dependent approach to H∞ control of uncertain switched linear systems with average dwell time. Optimal Control Applications and Methods, 32 (1). pp. 15-27. ISSN 0143-2087

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19938, ResPubID24788, average dwell time, H∞ control, linear matrix inequalities, switched linear systems
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:34
Last Modified: 02 Nov 2012 00:32
URI: http://vuir.vu.edu.au/id/eprint/7444
DOI: 10.1002/oca.919
ePrint Statistics: View download statistics for this item
Citations in Scopus: 9 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar